# SDR DALA2017021601274

- Difficulty date: February 15, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 76,222 hours, 58,049 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CRACK ON FIXED WING LEADING EDGE LOWER ACCESS PANEL CUT OUT STA XOS 239. PERMANENT REPAIR ON FIXED WING LEADING EDGE WAS ACCOMPLISHED PER ER/A 554133-14 REV ORIGINAL.
